Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 6759320, 5 pages
http://dx.doi.org/10.1155/2016/6759320
Research Article

A New Approach for the Approximations of Solutions to a Common Fixed Point Problem in Metric Fixed Point Theory

1College of Science, King Saud University, Riyadh, Saudi Arabia
2Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
3College of Science, Geology and Geophysics Department, King Saud University, Riyadh 11451, Saudi Arabia
4Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
5College of Engineering, Petroleum and Natural Gas Engineering Department, King Saud University, Riyadh 11421, Saudi Arabia
6Faculty of Science, Geology Department, Benha University, Benha 13518, Egypt

Received 3 July 2016; Accepted 18 September 2016

Academic Editor: Filomena Cianciaruso

Copyright © 2016 Ishak Altun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. S. Goodrich, “Existence of a positive solution to systems of differential equations of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1251–1268, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Jleli and B. Samet, “Existence of positive solutions to a coupled system of fractional differential equations,” Mathematical Methods in the Applied Sciences, vol. 38, no. 6, pp. 1014–1031, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Liu, G. Wang, and L. Zhang, “Existence results for a coupled system of nonlinear neutral fractional differential equations,” Applied Mathematics Letters, vol. 26, no. 12, pp. 1120–1124, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Cirić, B. Samet, and C. Vetro, “Common fixed point theorems for families of occasionally weakly compatible mappings,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 631–636, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Damjanović, B. Samet, and C. Vetro, “Common fixed point theorems for multi-valued maps,” Acta Mathematica Scientia. Series B. English Edition, vol. 32, no. 2, pp. 818–824, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. K. Nashine, B. Samet, and C. Vetro, “Fixed point theorems in partially ordered metric spaces and existence results for integral equations,” Numerical Functional Analysis and Optimization, vol. 33, no. 11, pp. 1304–1320, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. V. Berinde, Contracţii Generalizate şi Aplicaţii, vol. 22, Editura Cub Press, Baia Mare, Romania, 1997. View at MathSciNet